Facebook Pixel
EmpowHER Guest
Q: 

can probiotics cause rectal itching

By Anonymous August 6, 2017 - 12:11pm
 
Rate This

There is not much more seems since I have started on probiotics I have a lot of rectal itching. Could this be a side effect?

Add a Comment1 Comments

Guide

Hi, Anon.

Thank you for posting.

It's unlikely to be caused by the probiotics. Probiotics (live microorganisms) are generally well tolerated. The most common side effects are gas, flatulence or bloating sensation. That said, I would definitely ask your doctor about this.

Helena

August 6, 2017 - 2:05pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexual Health

Get Email Updates

Resource Centers

Related Checklists

Sexual Health Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!